# SDR 2013F00042

- Difficulty date: February 4, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N127MJ
- Make and model: Beech C90A
- Aircraft serial: LJ1102
- Aircraft time: 8,289 hours, 6,233 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1013841353
- Part serial: 1426
- Condition: Seized
- Location: Zone 100
- Part time: 1,300 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

SMOKE IN COCKPIT. FOUND BLOWER SEIZED.
